Search Results

1 - 6 of 6 items :

  • Mathematics x
  • Algebra and Number Theory x
  • Discrete Mathematics x
Clear All
A New Characterization of Projective Special Unitary Groups PSU 3(3 n )

R eferences [1] G.Y. Chen, About Frobenius groups and 2 -Frobenius groups , J. Southwest China Normal University 20 (1995) 485–487. [2] G.Y. Chen, L.G. He and J.H. Xu, A new characterization of Sporadic Simple groups , Italian Journal of Pure and Mathematics 30 (2013) 373–392. [3] G.Y. Chen and L.G. He, A new characterization of L 2 ( q ) where q = p n < 125, Italian Journal of Pure and Mathematics 38 (2011) 125–134. [4] G.Y. Chen and L.G. He, A new characterization of simple K 4 -group with type L 2 ( p ), Advanced in

Open access
The Up-Isomorphism Theorems for Up-Algebras

., Gen. Algebra Appl. 38 (2018) 297–306. doi:10.7151/dmgaa.1290 [6] Y. Imai and K. Iséki, On axiom system of propositional calculi, XIV , Proc. Japan Acad. 42 (1966) 19–22. doi:10.3792/pja/1195522169 [7] K. Iséki, An algebra related with a propositional calculus , Proc. Japan Acad. 42 (1966) 26–29. doi:10.3792/pja/1195522171 [8] Y.B. Jun, S.M. Hong, X.L. Xin and E.H. Roh, Chinese remainder theorems in BCI-algebras , Soochow J. Math. 24 (1998) 219–230. [9] S. Keawrahun and U. Leerawat, On isomorphisms of SU-algebras , Sci. Magna 7

Open access
Uniform distribution theory
The Journal of Slovak Academy of Sciences
Open access
Notes on the Distribution of Roots Modulo a Prime of a Polynomial

References [1] DUKE, W.-FRIEDLANDER, J.B.-IWANIEC, H.: Equidistribution of roots of a quadratic congruence to prime moduli, Ann. of Math. (2) 141 (1995), no. 2, 423-441. [2] HADANO, T.-KITAOKA, Y.-KUBOTA, T.-NOZAKI, M.: Densities of sets of primes related to decimal expansion of rational numbers. (W. Zhang and Y. Tanigawa, eds.) In: Number Theory: Tradition and Modernization, The 3rd China-Japan seminar on number theory, Xi’an, China, February 12-16, 2004. Developments. Math. Vol. 15, 2006, Springer, New York, pp. 67

Open access
Linear Recursive Odometers and Beta-Expansions

REFERENCES [1] AKIYAMA, S.: Cubic Pisot units with finite beta expansions , in: Algebraic Number Theory and Diophantine Analysis (Franz Halter-Koch ed. et al.), Proceedings of the international conference, Graz, Austria, August 30-September 5, 1998, de Gruyter, Berlin, 2000, pp. 11–26. [2] AKIYAMA, S.: Positive finiteness of number systems , in: Number Theory. Tradition and Modernization (Zhang, Wenpeng ed. et al.), Papers from the 3rd China-Japan Seminar on Number Theory, Xian, China, February 1216, 2004. Dev. Math. Vol. 15, Springer, New York, NY

Open access